# SDR 03FDEA00368

- Difficulty date: April 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/S 600 FRAME DENT STR 23L.  DENT IN FRAME AT BS 600 STR 23L FOUND TO BE OUT OF LIMITS.  REPAIRED PER FED-EX EA 7-5310-54458.
